Doxycycline and pain

Discussion in 'Lyme Disease Archives' started by pez23, Jun 16, 2006.

  1. pez23

    pez23 New Member

    Has anyone had more pain and general weakness after being on doxycycline? I thought hopefully that this might be a die-off reaction but my doc says its not. Has anyone else had this experience?
  2. dolphin3

    dolphin3 New Member

    Ia was on doxycycline a few months ago and it made my pain a lot worse also started bruising so had to stop it.My doc also did not agree about the die offi certainly felt a bit better after being on it for 2 months.i am now 99% bedbound with this awful illness and am desperate for a cure or just to feel a bit better .love dolphin3
  3. pez23

    pez23 New Member

    Thanks for your response. Have you tried switching antibiotics? My doc might do that with me. I hope that you find something soon that works better for you.
  4. dolphin3

    dolphin3 New Member

    have tried various abx but am having lot of bruising so doc took me off them for now. its like taking 2 steps forward and 10 steps back hopefully i will be able to go back on abx soon .love dolphin
  5. minimonkey

    minimonkey New Member

    Hi --

    My first Lyme treatment was 3 weeks of Doxy at 400 mgs/day -- and hoo-yah, I had the mother of all herxes from it! My pain levels shot through the roof, as well as my neuro symptoms ... I finally had to stop taking it, and my LLNP switched me to Bicillin shots. My LLNP said this was *definitely* a die-off reaction, and I completely agree...

    I have since had one more awful herx, from a different antibiotic. I am going to go back to the doxy at some point -- the first herxes tend to be the worst in my experience.

    Are you guys seeing lyme literate doctors? I can't imagine that one would think that a symptom flare from abx was not die off....???